# SDR AALA2020031059017

- Difficulty date: March 4, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 22,815 hours, 4,660 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: HFE200501
- Condition: Defective
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - 1ST CLASS ESPRESSO MAKER EMITS STRONG ELECTRICAL ODOR WHEN BREW IS SELECTED.  REPLACED ESPRESSO MAKER, OPS CHECKED OK.
